MAUDE Adverse Event Report: BIOTRONIK RESILIENCE 55TR; LEAD

BIOTRONIK RESILIENCE 55TR; LEAD
Model Number 457850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
System was removed due to skin irritation.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
A skin irritation was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the skin irritation was not device related.

Brand Name
RESILIENCE 55TR
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK
6024 jean road
lake oswego 97035
Manufacturer Contact
6024 jean road
lake oswego 97035
8772459800
MDR Report Key17491659
Report Number3027063190-2023-00008
Device Sequence Number17955273
Product Code LGW
UDI-Device Identifier04035479170356
UDI-Public(01)04035479170356(17)240229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number457850
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age38 YR
Patient SexUnknown